Irwin, Frank. A Curious Convergent Series [某稀奇的收斂級數]. American Mathematical Monthly (Washington, DC: Mathematical Association of America). May 1916, 23 (5): 149–152. ISSN 0002-9890. JSTOR 2974352. doi:10.2307/2974352(英语).
Irwin, Frank. A Curious Convergent Series [某稀奇的收斂級數]. American Mathematical Monthly (Washington, DC: Mathematical Association of America). May 1916, 23 (5): 149–152. ISSN 0002-9890. JSTOR 2974352. doi:10.2307/2974352(英语).
Irwin, Frank. A Curious Convergent Series [某稀奇的收斂級數]. American Mathematical Monthly (Washington, DC: Mathematical Association of America). May 1916, 23 (5): 149–152. ISSN 0002-9890. JSTOR 2974352. doi:10.2307/2974352(英语).